Jump to content

Photo

Burning Red Patches


This topic has been archived. This means that you cannot reply to this topic.
7 replies to this topic

#1 Brittanymelinda

Brittanymelinda

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 26-March 12

Posted 26 November 2012 - 07:48 AM

I have been using the regimen for almost a year now and it's done amazing things for my acne. A few weeks ago I woke up and my skin was dry burning and cracking only around my chin and corners of my mouth. I managed to get the cracking and flaking under control and it's gone away. I have stopped using the cleanser and BP on my chin in case that was causing the irritation but that's not it. My chin in dark red and burns when I put moisturizer on it. It will not go away I have no idea what to do? The rest of my face is fine and I have no problems with it, it's only my chin!

#2 Elsewhere

Elsewhere

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 8,502
    Gallery Images: 2
    Likes: 32
About Me
  • Joined: 10-March 05

Posted 26 November 2012 - 08:48 AM

It's possible it may be a new allergy. Check the obvious - new chin irritations? (Like a new lotion that you put on your hands and then rest your hands on your chin?) I'm not sure what else it could be, but someone else will be able to hop in here and give you good advice!
"I believe that when we leave a place, part of it goes with us and part of us remains. Long after we are gone .. our voices will linger in these walls for as long as this place remains."- Gkar, Objects in Motion

"I believe our future depends powerfully on how well we understand this cosmos. The sky calls to us, if we do not destroy ourselves." - Carl Sagan

#3 Brittanymelinda

Brittanymelinda

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 26-March 12

Posted 27 November 2012 - 05:07 PM

i dont think it is an allergic reaction because its only localized on my chin and no where else on my face. i'm just washing my chin with water i'm not using the clenser or the BP any more just the moisturizer. If any one has a similar experience and got rid of it please let me know any help is greatly appreciated!

#4 Member1

Member1

    Junior Member

  • Members
  • Posts & Likes
    Posts: 71
    Likes: 6
About Me
  • Joined: 19-November 12

Posted 27 November 2012 - 05:28 PM

I would say it might be the moisturiser, sometimes it can cause burning as it's interacting with the BP, maybe try it without using the moisturiser see how that goes. Also, when this has happened to me, I've stopped using the BP for a few days to let my skin go better as I've noticed when I've applied creams in the past it has burned me but I think that was because I was just starting them. But yeah, try BP for a few days without moisturiser and see how that goes maybe! :)

#5 AyeAye

AyeAye

    Veteran Member

  • Moderators
  • Posts & Likes
    Posts: 1,842
    Gallery Images: 30
    Likes: 852
About Me
  • Joined: 08-September 11

Achievements

     

Posted 27 November 2012 - 10:58 PM

This happens to me on occassion too, and i've been using the regimen for over a year now. I find that if I lay off the BP in those areas and apply moisturiser a few times a day to the red patches it goes away and I can start using BP all over my face again. Not sure why it happens but its not pleasant.

After remaining clear for around 1.5 years following DKR (The Regimen), in March 2013 I decided to change to Epiduo.  I use a pea size amount of epiduo each night, followed by a layer of topical antibiotic (Eryacne). I also apply Eryacne every morning and moisturise twice a day. After switching to Epiduo from the regimen I found that it took a good 3 months to get back to being perfectly clear again and now I might get one small pimple appear per month.  I can live with that smile.png

I started following Dan's Regimen in September 2011 after suffering with acne for 20 years or so. I followed the Regimen instructions exactly and became 100% clear within 9-11 weeks. In December 2011 and after being consistently clear for over a month, I started to slowly reduce the amount of BP I used until I was only applying BP at night. My skin still remained clear however I sometimes switched to applying BP twice a day for a few days (perhaps once a month) if I felt a few under skin bumps starting to come up. I used acne.org products (including AHA and jojoba oil) and sometimes cetaphil moisturiser at night if I felt my skin was especially dry.  In the gallery I show my week by week progress following the regimen.


#6 Brittanymelinda

Brittanymelinda

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 26-March 12

Posted 06 December 2012 - 08:39 AM

I've tried both methods. I've tried not using bp and just moisturizer, but I can't stop using the moisturizer because my skin gets soooo dry around my chin it starts to flake immediately after the BP is dried. I make sure I'm extra gentle around the area. It's been over a month that ie been dealing with this same red path around my chin. I'm trying to wait it out, but I'm just not sure if it's going to go away!

And I really appreciate all of your replies thank you so much. Makes me feel better knowing I'm not the only one. How long did It take for it to go away for you?

#7 Brittanymelinda

Brittanymelinda

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 26-March 12

Posted 07 December 2012 - 07:38 AM

I also want to add that I have found out that it is the moisturizer causing the redness and burning sensation, thank you for pointing that out!!I would stop using it but I'm not sure what else to use? Without the moisturizer my skin starts to flake where it's irritated, has anyone used anything else besides the Acneorg moisturizer?

#8 Brittanymelinda

Brittanymelinda

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 26-March 12

Posted 09 December 2012 - 08:51 PM

Since my last post I've tried a few different moisturizers and all of them do the same thing, burning sensation in only my chin area.....not sure what to do!